# SDR SWAA2015111346033

- Difficulty date: November 8, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 22,759 hours, 13,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERWING EXIT SIGN LENS LOOSE.  SECURED LENS IAW AMM.
